# SDR DALA2025121209078

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR PLATE STR 23 R LOCATED BTW FR 69 TO FR 70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE AND FASTENERS LOC. ON STR23 RH BTW FR69 TO FR70 AFT GALLEY AREA AS PER A319 SRM 51-42-11 AND A319 SRM 51-72- 11. (1347119).
